... are high. Anyone else had problems?
My husband is on Simvastatin, and has muscle cramps, and now his blood levels show liver enzimes?
Added 13 May 2011:
Also his Dr. is aware of the cramps, and she said it is just a side effect of the meds. He also feels very tired all the time, and achy. He has decided to stop taking the medicine, but could it have already done some permanent damage?
I am a 64 year old male that experienced adverse reactions after taking Simvastatin. I also had the severe muscle pain upon muscle movement, dark colored urine, severe fatigue and malaise, difficulty breathing and polymialgia-like traveling pains throughout the muscles and joints. I stopped taking Simvastatin (40 mg. day) about 6 months ago and just now my symptoms are beginning to resolve.
It has just been in the last month that I have felt well enough to become minimally active again. The muscle pain is still there but is tolerable and seems to be lessening over time. The fatigue and maliase is much improved. I am beginning to think that there is hope for me to recover from this awful drug.
... PLEASE GO SEE THIS WEBSITE...
This is a webiste written by a former NASA astronaut doctor (Dr. Graveline) who experinced severe statin reactions and has studied the problem and collected info on the subject. You can check out all your symptoms there and read accounts about others with the same statin reaction problems. He explains his recommendations for statin recovery as well. He has written several books on the subject and I recommend them...
At a minimum I would recommend that you stop statin therapy immediately and see your doc specifically about statin reaction problems. You should also start taking CO-Q-10 and L-Carnitine supplements daily as well.
Good luck with your recovery and be very careful with statin drugs. They pretty much all have the same nasty side effects. (including the natural statin, red rice yeast).
- Simvastatin Information for Consumers
- Simvastatin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simvastatin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2010 • 1 answer
Posted 17 Mar 2015 • 1 answer
I was on simvastatin in 2013 and was put in the hospital with dehydration,cramps and muscle pain. My
Posted 6 Jun 2015 • 3 answers
Posted 24 Nov 2015 • 3 answers
Posted 26 Jul 2016 • 1 answer